# SDR MASA20210521194

- Difficulty date: May 7, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N953
- Make and model: Cndair CL6002D24
- Aircraft serial: 15374
- Aircraft time: 13,644 hours, 10,354 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: CC670333573
- Condition: Cracked
- Location: Adg Compartment
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT UPPER WEB OF ADG COMPARTMENT, BELOW OF SETLEMENT AREA OF ADG PUMB|UPPER WEB OF ADG COMPARTMENT WAS REPAIRED PER CRJ-900 SRM 53-11-43-201-001-A01
